| Model Number |
980 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that a 980 ventilator had an oxygen (o2) sensor issue.Although requested, it is unknown if the patient was connected to the ventilator at the time of the reported event.The service engineer (se) inspected the device and replaced the o2 sensor.The se performed calibrations and extended self-testing on the device and all tests passed.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that there was no patient involvement at the time of the reported event.